Back to all discussions

Change of medication

I've been taking amytripteline for years, but my new doctor has changed my meds to propranolol and riboflavin. I'm taking the propranalol at night, but wonder if I should take the 4 riboflavin spread out during the day or altogether? I'm wondering what other people do.. thanks!

 

  1. Hey there , Thanks so much for your question! As you wait for possible feedback from the community regarding their experiences, it is important to also please be sure to discuss the best course of treatment/supplement regimen (including frequency of a supplement) with your doctor. Hope this new treatment regimen provides you with the relief you are looking for! Good luck & do keep us posted if you can! -Joanna (Migraine.com Team)

    1. I've switched the propranolol to the morning - 1st one today, so not sure if I'm going to sleep better tonight! I also began the riboflavin today and took all 4 tablets first thing this morning - no migraine yet today!!!

      1. I can't take the 400mg at one time.. makes me feel ill.

        My daugher's neurologist told us it's best to split up in 200mg morning, 200mg evening. 200mg each of magnesium and b2 are the proven ones that work (according to him)..

    2. Vitamin B2 is water soluable so it’s the best to take small doses multiple times over the day. If you take it all in one dose, you will definitely excrete (urine) most of it since your body can only use so much as a time. You won’t cause any overdose or symptoms because any extra just goes through the system.

      I take mine four times a day .... but always forget at lunch so I end up taking 2tabs at bedtime. 😉.

      Oh, and don’t be alarmed with the neon yellow or bright yellow urine .... it is just the byproducts of metabolizing it and completely normal. Good luck! Hope it helps!

      1. thank you - that's just what I needed to know!!

    3. I think I need to go back to my doctor....I've now been taking propranolol 80mg for 2 weeks and I'm almost constantly feeling nauseous, am totally drained of energy, having around 2 hours less sleep every night, waking at least 4 times a night, putting on weight.......although I haven't had a migraine for over a week, I'm not sure it's worth the rest of the symptoms! Does anyone know if they're likely to lessen if I stay on the drugs?

      1. 2 weeks was not enough time for me. It took me about 3 months or so to get completely use the medication. I think its because of the decrease in blood pressure and heart rate.

    or create an account to reply.